Wydanie specjalne czerwiec 2015
str. 23

Aflibercept a przerwanie nabłonka barwnikowego – opis przypadku

Aflibercept and Retinal Pigment Epithelium Tear – Case Report

Sławomir Teper, Edward Wylęgała

Oddział Kliniczny Okulistyki Wydziału Lekarskiego z Oddziałem Lekarsko-Dentystycznym w Zabrzu
Śląskiego Uniwersytetu Medycznego w Katowicach
Kierownik: prof. dr hab. n med. Edward Wylęgała


Summary: Purpose: The aim of the paper is to present a case of a patient treated with aflibercept due to neovascular age-related macular degeneration.
Material and methods: A single patient case report is presented. Visual acuity at baseline was 0.1 by Snellen (and 0.02 in the fellow eye with fibrovascular scar in the macula). During treatment course retinal pigment epithelium tear occurred (after 1st injection) – grade III. Aflibercept treatment was continued.
Results: Despite retinal pigment epithelium tear satisfactory response to treatment was observed. Intraretinal and most of the subretinal fluid was resorbed with subsequent anti vascular endothelial growth factor injections. Visual acuity was stabilized at 0.1 by Snellen.
Conclusions: Although RPE tear is a serious complication of neovascular age-related macular degeneration, continuation of the treatment can preserve functional vision in a patient.

Słowa kluczowe: przerwanie nabłonka barwnikowego, aflibercept, zwyrodnienie plamki związane z wiekiem.

Keywords: retinal pigment epithelium tear, aflibercept, age-related macular degeneration.


powrót

REDAKCJA NIE UDZIELA PORAD MEDYCZNYCH I NIE POŚREDNICZY W KONSULTACJACH PACJENTÓW Z LEKARZAMI